# SDR UPS06247827

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA ESCAPE SLIDE FELL OUT OF CASE ON MAIN ENTRY DOOR     REPLACED ENTRY DOOR EVACUATION SLIDE IAW MM 25-60-14-2.
